JournalsrlmVol. 23, No. 2pp. 213–227

Compactified Jacobians of Néron type

  • Lucia Caporaso

    Università degli studi Roma Tre, Italy
Compactified Jacobians of Néron type cover

Abstract

We characterize stable curves XX whose compactified degree-dd Jacobian is of Néron type. This means the following: for any one-parameter regular smoothing of XX, the special fiber of the Néron model of the Jacobian is isomorphic to a dense open subset of the degree-dd compactified Jacobian of XX. It is well known that compactified Jacobians of Néron type have the best modular properties, and that they are endowed with a mapping property useful for applications.

Cite this article

Lucia Caporaso, Compactified Jacobians of Néron type. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 2, pp. 213–227

DOI 10.4171/RLM/625